Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Joint spectrum of subnormal $n$-tuples of composition operators


Author: José Giménez
Journal: Proc. Amer. Math. Soc. 130 (2002), 2015-2023
MSC (2000): Primary 47B33; Secondary 47A13, 47B20
DOI: https://doi.org/10.1090/S0002-9939-01-06304-3
Published electronically: December 27, 2001
MathSciNet review: 1896036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the joint (Taylor) spectrum of an $ \, n$-tuple of commuting composition operators acting on the Hardy space $ \, \mathit{H}^2. \,$


References [Enhancements On Off] (What's this?)

  • 1. H. Bercovici, Operator Theory and Arithmetic in $H^{\infty}$, Mathematical Surveys and Monographs, 26, A.M.S., 1988. MR 90e:47001
  • 2. E. Berkson and H. Porta, Semigroups of analytic functions and composition operators, Michigan Math. J. 25 (1978), 101-115. MR 58:1112
  • 3. C. C. Cowen, Composition operators on $ H^2 $, J. Operator Theory 9 (1983), 77-106. MR 84d:47038
  • 4. C. C. Cowen, Linear fractional composition operators on $ H^2 $, Integral Equations Operator Theory 11 (1988), 151-160. MR 89b:47044
  • 5. C. C. Cowen, and B. D. MacCluer, Composition Operators on Spaces of Analytic Functions, CRC Press, New York, 1995. MR 97i:47056
  • 6. C. C. Cowen, and T. L. Kriete, Subnormality and composition operators on $ H^2 $, J. Funct. Anal. 81 (1988), 298-319. MR 90c:47055
  • 7. R. Curto, Applications of several complex variables to multiparameter spectral theory (J. B. Conway and B. B. Morrel, eds.), Surveys of Some Recent Results in Operator Theory, Vol. II, Longman Publ. Co., London (1988), 25-90. MR 90d:47007
  • 8. R. Curto and L. Fialkow, Elementary operators with $H^{\infty}$ symbol, Integral Equations Operator Theory 10 (1987), 707-720. MR 88j:47016
  • 9. R. Curto, P. Muhly and J. Xia, Hyponormal pairs of commuting operators, Oper. Theory: Adv. Appl., Vol. 35, Birkhäuser-Verlag Basel (1988), 1-22. MR 90m:47037
  • 10. F. Jafary, B. D. MacCluer, C. C. Cowen and D. Porter, Studies on Composition Operators, Contemp. Math., 213, RI, 1997. MR 98h:47005
  • 11. C. Foias and W. Mlak, The extended spectrum of completely non-unitary contractions and the spectral mapping theorem, Studia Math. XXVI (1966), 239-245. MR 34:610
  • 12. J. Giménez, Joint hyponormality of composition operators with linear fractional symbols, Preprint, 2000.
  • 13. T. Itô, On the commutative family of subnormal operators, J. Fac Sci. Hokkaido Univ. 14 (1958), 1-15. MR 21:5902
  • 14. K-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Grad. Texts in Math., 194, Springer-Verlag, New York, 2000. MR 2000i:47075
  • 15. A. I. Plesner, Spectral Theory of Linear operators, Vol. II, Frederick Ungar Publishing Co., New York, 1969. MR 39:6106
  • 16. J. H. Shapiro, Composition Operators and Classical Function Theory, Springer -Verlag, New York, 1993. MR 94k:47049
  • 17. A. G. Siskakis, Semigroups of composition operators on spaces of analytic functions, a review, Studies on Composition Operators, Contemporary Math, AMS, 213, 1988, 229-252. MR 98m:47049
  • 18. B. Sz.-Nagy, Spektraldarstellung linearer transformationen des Hilbertschen raumes, Ergebnisse der Mathematik, Springer-Verlag, Berlin, 1967. MR 35:4744
  • 19. B. Sz.-Nagy and C. Foias, Harmonic Analysis of Operators on Hilbert Space, North-Holland Publ. Co., 1970. MR 43:947
  • 20. J. L. Taylor, A joint spectrum of several commuting operators, J. Funct. Anal. 6 (1970), 172-191. MR 42:3603
  • 21. J. L. Taylor, The analytic functional calculus for several commuting operators, Acta Math. 125 (1970), 1-38. MR 42:6622

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B33, 47A13, 47B20

Retrieve articles in all journals with MSC (2000): 47B33, 47A13, 47B20


Additional Information

José Giménez
Affiliation: Departamento de Matemáticas, Universidad de Los Andes, Mérida, Venezuela
Email: jgimenez@ciens.ula.ve

DOI: https://doi.org/10.1090/S0002-9939-01-06304-3
Received by editor(s): January 24, 2001
Published electronically: December 27, 2001
Additional Notes: This paper is part of the author’s doctoral dissertation at the University of Iowa, written under the supervision of Professor Raúl Curto
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society